Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 321-335
http://dx.doi.org/10.1155/S0161171281000197

Absolute continuity and hyponormal operators

Department of Mathematics, Purdue University, West Lafayette, Indiana 47907, USA

Received 18 July 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. R. Putnam, “Absolute continuity and hyponormal operators,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 321-335, 1981. https://doi.org/10.1155/S0161171281000197.